Alert archive / Missouri / Flash Flood Watches in 2016
Flash Flood Watch 8, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Sep 9, 2016, 4:00 AM CDT for 19 counties in Missouri; 7 counties in Illinois. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2016, 4:00 AM CDT (09:00 UTC)
- Expired
- Sep 10, 2016, 7:00 AM CDT
- In force
- 27 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 26 counties
Bond County, IL, Clinton County, IL, Madison County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Lincoln County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 23 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.0 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
694 WGUS63 KLSX 090900 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAINT LOUIS MO 400 AM CDT FRI SEP 9 2016 ILZ079-100>102-MOZ041-042-047>052-059>065-092200- /O.NEW.KLSX.FF.A.0008.160909T0900Z-160910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH IL-MADISON IL-SAINT CLAIR IL-MONROE IL-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO- INCLUDING THE CITIES OF...CHESTER...SPARTA...ALTON... EDWARDSVILLE...BELLEVILLE...CAHOKIA...COLUMBIA...MEXICO... JEFFERSON CITY...FULTON...SAINT CHARLES...WASHINGTON...UNION... SULLIVAN...SAINT LOUIS 400 AM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN SAINT LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST ILLINOIS...MADISON IL...MONROE IL...RANDOLPH IL AND SAINT CLAIR IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO... COLE MO...FRANKLIN MO...GASCONADE MO...JEFFERSON MO...LINCOLN MO...MONITEAU MO...MONTGOMERY MO...OSAGE MO...SAINT CHARLES MO...SAINT LOUIS CITY MO...SAINT LOUIS MO AND WARREN MO. * THROUGH SATURDAY MORNING * PERIODS OF HEAVY RAIN PRODUCING THUNDERSTORMS ARE FORECAST THROUGH TONIGHT AND WILL TRACK OVER AREAS THAT HAVE ALREADY RECEIVED UP TO 4 INCHES OF RAINFALL SINCE EARLY THURSDAY MORNING. THESE AREAS WILL BE MOST VULNERABLE TO FLASH FLOODING WITH ANY NEW ROUNDS OF HEAVY RAIN. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH IS ADVANCED NOTICE THAT CONDITIONS ARE FAVORABLE THAT MAY LEAD TO FLASH FLOODING. PEOPLE IN THE WATCH AREA...ESPECIALLY IN FLOOD PRONE AREAS...SHOULD USE THIS TIME TO MAKE PREPARATIONS JUST IN CASE. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TES
4 follow-up statements
394 WGUS63 KLSX 092140 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE SAINT LOUIS MO 440 PM CDT FRI SEP 9 2016 ILZ079-100>102-MOZ041-042-047>052-059>065-101200- /O.CON.KLSX.FF.A.0008.000000T0000Z-160910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH IL-MADISON IL-SAINT CLAIR IL-MONROE IL-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO- INCLUDING THE CITIES OF...CHESTER...SPARTA...ALTON... EDWARDSVILLE...BELLEVILLE...CAHOKIA...COLUMBIA...MEXICO... JEFFERSON CITY...FULTON...SAINT CHARLES...WASHINGTON...UNION... SULLIVAN...SAINT LOUIS 440 PM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST ILLINOIS...MADISON IL... MONROE IL...RANDOLPH IL AND SAINT CLAIR IL. IN MISSOURI... AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO...FRANKLIN MO... GASCONADE MO...JEFFERSON MO...LINCOLN MO...MONITEAU MO... MONTGOMERY MO...OSAGE MO...SAINT CHARLES MO...SAINT LOUIS CITY MO...SAINT LOUIS MO AND WARREN MO. * THROUGH SATURDAY MORNING * PERIODS OF HEAVY RAIN PRODUCING THUNDERSTORMS ARE FORECAST THROUGH TONIGHT AND WILL TRACK OVER AREAS THAT HAVE ALREADY RECEIVED UP TO 4 INCHES OF RAINFALL SINCE EARLY THURSDAY MORNING. THESE AREAS WILL BE MOST VULNERABLE TO FLASH FLOODING WITH ANY NEW ROUNDS OF HEAVY RAIN. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH IS ADVANCED NOTICE THAT CONDITIONS ARE FAVORABLE THAT MAY LEAD TO FLASH FLOODING. PEOPLE IN THE WATCH AREA...ESPECIALLY IN FLOOD PRONE AREAS...SHOULD USE THIS TIME TO MAKE PREPARATIONS JUST IN CASE. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TILLY
248 WGUS63 KLSX 100243 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAINT LOUIS MO 943 PM CDT FRI SEP 9 2016 ILZ064-069-074-MOZ072>075-101200- /O.EXA.KLSX.FF.A.0008.000000T0000Z-160910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOND IL-CLINTON IL-WASHINGTON IL-CRAWFORD MO-WASHINGTON MO- SAINT FRANCOIS MO-SAINTE GENEVIEVE MO- INCLUDING THE CITY OF...FARMINGTON 943 PM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SAINT LOUIS HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF SOUTH CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN SOUTH CENTRAL ILLINOIS...BOND IL...CLINTON IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD MO...SAINT FRANCOIS MO...SAINTE GENEVIEVE MO AND WASHINGTON MO. * UNTIL 7 AM CDT SATURDAY * ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA TONIGHT. AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS WILL FALL ON SATURATED GROUND FROM RECENT HEAVY RAINFALL SINCE EARLY THURSDAY MORNING. THIS WILL CAUSE THE THREAT FOR FLASH FLOODING. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOODING DEATHS OCCUR IN AUTOMOBILES...AND AT NIGHT. DARKNESS OFTEN OBSCURES THE DANGER OF FLOOD WATERS...SO USE CAUTION WHEN APPROACHING AREAS THAT ARE PRONE TO FLOODING DURING TIMES OF HEAVY RAIN. IF YOU COME UPON A ROAD OR BRIDGE INUNDATED BY FLOOD WATERS...DO NOT TAKE A CHANCE...TURN AROUND AND FIND ANOTHER ROUTE. REMEMBER...NO TRIP IS WORTH YOUR LIFE. && $$ ILZ079-100>102-MOZ041-042-047>052-059>065-101200- /O.CON.KLSX.FF.A.0008.000000T0000Z-160910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH IL-MADISON IL-SAINT CLAIR IL-MONROE IL-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO- INCLUDING THE CITIES OF...CHESTER...SPARTA...ALTON... EDWARDSVILLE...BELLEVILLE...CAHOKIA...COLUMBIA...MEXICO... JEFFERSON CITY...FULTON...SAINT CHARLES...WASHINGTON...UNION... SULLIVAN...SAINT LOUIS 943 PM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST ILLINOIS...MADISON IL... MONROE IL...RANDOLPH IL AND SAINT CLAIR IL. IN MISSOURI... AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO...FRANKLIN MO... GASCONADE MO...JEFFERSON MO...LINCOLN MO...MONITEAU MO... MONTGOMERY MO...OSAGE MO...SAINT CHARLES MO...SAINT LOUIS CITY MO...SAINT LOUIS MO AND WARREN MO. * UNTIL 7 AM CDT SATURDAY * AN ADDITIONAL ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO PRODUCE ONE TO TWO INCHES OF RAINFALL TONIGHT WITH LOCALLY HIGHER AMOUNTS. THESE THUNDERSTORMS WILL TRACK OVER AREAS THAT HAVE ALREADY RECEIVED UP TO 4 INCHES OF RAINFALL SINCE EARLY THURSDAY MORNING. THIS WILL CAUSE THE THREAT FOR FLASH FLOODING. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOODING DEATHS OCCUR IN AUTOMOBILES...AND AT NIGHT. DARKNESS OFTEN OBSCURES THE DANGER OF FLOOD WATERS...SO USE CAUTION WHEN APPROACHING AREAS THAT ARE PRONE TO FLOODING DURING TIMES OF HEAVY RAIN. IF YOU COME UPON A ROAD OR BRIDGE INUNDATED BY FLOOD WATERS...DO NOT TAKE A CHANCE...TURN AROUND AND FIND ANOTHER ROUTE. REMEMBER...NO TRIP IS WORTH YOUR LIFE. && $$ BRITT
529 WGUS63 KLSX 100843 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE SAINT LOUIS MO 343 AM CDT SAT SEP 10 2016 ILZ064-069-074-079-100>102-MOZ041-042-047>052-059>065-072>075- 101200- /O.CON.KLSX.FF.A.0008.000000T0000Z-160910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOND IL-CLINTON IL-WASHINGTON IL-RANDOLPH IL-MADISON IL- SAINT CLAIR IL-MONROE IL-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO- OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-GASCONADE MO- WARREN MO-SAINT CHARLES MO-FRANKLIN MO-SAINT LOUIS MO- SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO- SAINT FRANCOIS MO-SAINTE GENEVIEVE MO- INCLUDING THE CITIES OF...CHESTER...SPARTA...ALTON... EDWARDSVILLE...BELLEVILLE...CAHOKIA...COLUMBIA...MEXICO... JEFFERSON CITY...FULTON...SAINT CHARLES...WASHINGTON...UNION... SULLIVAN...SAINT LOUIS...FARMINGTON 343 AM CDT SAT SEP 10 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CLINTON IL...MADISON IL... MONROE IL...RANDOLPH IL...SAINT CLAIR IL AND WASHINGTON IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO... CRAWFORD MO...FRANKLIN MO...GASCONADE MO...JEFFERSON MO... LINCOLN MO...MONITEAU MO...MONTGOMERY MO...OSAGE MO...SAINT CHARLES MO...SAINT FRANCOIS MO...SAINT LOUIS CITY MO...SAINT LOUIS MO...SAINTE GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * UNTIL 7 AM CDT THIS MORNING * SHOWERS AND THUNDERSTORMS WILL CONTINUE EARLY THIS MORNING. AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS WILL FALL ON SATURATED GROUND FROM RECENT HEAVY RAINFALL. THIS WILL CAUSE THE THREAT FOR FLASH FLOODING. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOODING DEATHS OCCUR IN AUTOMOBILES...AND AT NIGHT. DARKNESS OFTEN OBSCURES THE DANGER OF FLOOD WATERS...SO USE CAUTION WHEN APPROACHING AREAS THAT ARE PRONE TO FLOODING DURING TIMES OF HEAVY RAIN. IF YOU COME UPON A ROAD OR BRIDGE INUNDATED BY FLOOD WATERS...DO NOT TAKE A CHANCE...TURN AROUND AND FIND ANOTHER ROUTE. REMEMBER...NO TRIP IS WORTH YOUR LIFE. && $$ GKS
882 WGUS63 KLSX 101208 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE SAINT LOUIS MO 708 AM CDT SAT SEP 10 2016 ILZ064-069-074-079-100>102-MOZ041-042-047>052-059>065-072>075- 101315- /O.EXP.KLSX.FF.A.0008.000000T0000Z-160910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOND IL-CLINTON IL-WASHINGTON IL-RANDOLPH IL-MADISON IL- SAINT CLAIR IL-MONROE IL-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO- OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-GASCONADE MO- WARREN MO-SAINT CHARLES MO-FRANKLIN MO-SAINT LOUIS MO- SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO- SAINT FRANCOIS MO-SAINTE GENEVIEVE MO- INCLUDING THE CITIES OF...CHESTER...SPARTA...ALTON... EDWARDSVILLE...BELLEVILLE...CAHOKIA...COLUMBIA...MEXICO... JEFFERSON CITY...FULTON...SAINT CHARLES...WASHINGTON...UNION... SULLIVAN...SAINT LOUIS...FARMINGTON 708 AM CDT SAT SEP 10 2016 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS EXPIRED. ONLY LINGERING LIGHT RAIN IS EXPECTED FOR THE REST OF THE MORNING. $$ GKS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Sep 9, 3:45 AM CDT, 15 minutes earlier.
Area forecast discussion, Sep 9, 3:45 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
345 AM CDT FRI SEP 9 2016
.SHORT TERM... (Through Late This Afternoon)
Issued at 345 AM CDT Fri Sep 9 2016
A band of thunderstorms containing heavy rainfall extended from MYJ
southeast through SUS to SAR. Some of these storms were producing
rainfall rates as high as 1-2 inches per hour. More complexes of
storms across portions of western MO and eastern KS will move
eastward through much of our forecast area for the rest of the
morning per the latest HRRR model runs. With the recent rainfall
amounts from Thursday will issue a Flash Flood Watch for parts of
central MO into southwest IL along the I-70 corridor and including
COU, JEF, and the St Louis metro area until early Saturday morning.
Most of the current shower/storm activity should shift east of our
forecast area by noon, although could not rule out isolated to
scattered storms redeveloping along outflow boundaries from morning
convection this afternoon. Should see enough partial clearing this
afternoon that high temperatures will be slightly warmer than
yesterday, and at or a tad above seasonal normals.
GKS
.LONG TERM... (Tonight through Thursday)
Issued at 345 AM CDT Fri Sep 9 2016
(Tonight)
Another round of TSRA expected to be either ongoing or develop
shortly into the evening hours as an approaching cold front, strong
mid level shortwave, and persistent rich moisture thru the column
interact to produce what should be a widespread rainfall for the
area. The most vulnerable areas that can be ascertained for now
will be locations that have already received heavy rainfall, namely
central MO into parts of east-central MO. Will issue a Flash Flood
Watch thru 12z/Sat to highlight heigtened flash flood threat given
expected high rainfall rates in any TSRA and should not take as much
as areas outside of FFA for flooding.
(Saturday - Monday)
Northwest flow aloft and high pressure at the surface should equate
to a quiet wx period here. Initially temps are expected to be below
average, but with southerly flow by late Sunday into Monday, temps
should rise back to above average levels by Monday.
GFS already develops rain chances by late Monday northwest of STL
metro, but prefer slower onset from EC.
(Tuesday - Thursday)
Rain chances should return by Tuesday with a cold front dropping
thru, with cooler air for Wednesday and Thursday with a 1028mb high
pressure settling over the Great Lakes.
TES
&&
.AVIATION... (For the 06z TAFs through 06z Friday Night)
Issued at 1127 PM CDT Thu Sep 8 2016
Period of clearing this evening resulted in formation of local
IFR ceilings and visibilities at KCPS and KSUS in fog. This will
likley improve over the next several hours as next batch of rain
and scattered thunderstorms moves in. Most instability is located
south of KCOU to KSTL line so still think most lightning will stay
south of there however will stick with VCTS to cover possibility
of some mostly in cloud lightning. Precip should end from west to
east towards dawn with ceilings improving to VFR.
SPECIFICS FOR KSTL: VFR conditions should last until around 09Z
when next batch of rain and isolated thunderstorms moves in
producing MVFR ceilings and visibilities. Most lightning should
remain south of KSTL where greater instability is
located...however some in cloud lightning is possible. Rain
should clear KSTL by around 14Z with VFR ceilings returning.
Browning
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Saturday morning for Audrain MO-Boone
MO-Callaway MO-Cole MO-Franklin MO-Gasconade MO-Jefferson
MO-Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-Saint
Charles MO-Saint Louis City MO-Saint Louis MO-Warren MO.
IL...Flash Flood Watch through Saturday morning for Madison IL-Monroe
IL-Randolph IL-Saint Clair IL.
&&
WFO LSXHazardous weather outlook, Sep 8, 3:41 PM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAINT LOUIS MO 341 PM CDT THU SEP 8 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 341 PM CDT THU SEP 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY AND FRIDAY NIGHT. A FEW OF THE STORMS LATE FRIDAY MAY BE STRONG TO SEVERE CAPABLE OF PRODUCING DAMAGING WINDS AS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER TWO INCHES. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 3:58 AM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Saint Louis, City of Saint Louis | 3 hr |
| Sep 9, 7:02 AM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren, City of Saint Louis | 3 hr |
| Sep 9, 5:45 PM CDT | Special Weather Statement | LSX | Washington | 30 min |
| Sep 9, 6:21 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 39 min |
Nearby
Flash Flood Watches in Missouri, 2016Flash Flood Watches in Illinois, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.